# SDR AALA20131022004

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 60,083 hours, 7,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23G EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 23G EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
